# SDR 95ZZZX5705

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N66ED
- Make and model: Rkwell NA26580
- Aircraft serial: 38032
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support Assy
- Part number: 380210417011
- Condition: Cracked
- Location: Lt Horz Stab
- Part time: 5,805 hours
- Component: 265210001321
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECTS WERE FOUND DURING ROUTINE MAINTENANCE INSPECTION PER CAMP CARD NR 27013, ATA 274006, LT, AND ATA 274007, RT.  THE LT INBD HORIZ SUPPORT WAS FOUND BROKEN AT THE BEARING (PN BR4) AND THE RT INBD HORIZ SUPPORT WAS CRACKED AT THE BEARING (PN BR4).  THE BEARINGS WERE CORRODED AND FROZE UP CAUSING THEM TO BURN IN THE SUPPORT WHEN THE ELEVATORS WERE BEING OPERATED.  SUBMITTER RECOMMENDS A CLOSER INSPECTION OF THESE BEARINGS.  THESE BEARINGS ARE SEALED BEARINGS.
